Skip to Content

I'm on plavix and aspirin and losing weight to fast?

Responses (2)

Anonymous 20 Jan 2011

Hello,

Unexplained weight loss and appetite loss are serious side effects of Plavix, you must seek medical attenation asap and inform your Dr.-

List of possible Plavix side effects for future reference:

https://www.drugs.com/sfx/plavix-side-effects.html

Interactions between your selected drugs

aspirin ↔ clopidogrel
Applies to: aspirin, Plavix (clopidogrel)
MONITOR: Clopidogrel has been shown to potentiate the inhibition of platelet aggregation due to aspirin. Single-dose studies have not shown a prolongation of bleeding time when aspirin was added to clopidogrel; however, the risk of gastrointestinal (GI) bleeding may be increased. A large clinical trial reported that clopidogrel 75 mg/day plus aspirin 75 to 325 mg/day for up to 1 year was associated with a higher incidence of major GI bleeding (1.3% vs 0.7% with aspirin alone). These two medications are routinely used together for their additive antiplatelet, antistroke effect. The safety of chronic administration of aspirin or other salicylates with clopidogrel has not been established.

MANAGEMENT: Until further data are available, caution is recommended, especially in patients at risk of bleeding (i.e., GI ulceration), if clopidogrel is coadministered on a long-term basis with drugs that may cause GI lesions. Patients should be advised to promptly report any signs of bleeding to their physician, including pain, red or black stools, or bloody or coffee-ground emesis. Patients should also be counseled to avoid any other over-the-counter salicylate products.

Other drugs that your selected drugs interact with

aspirin interacts with more than 200 other drugs.
Plavix (clopidogrel) interacts with more than 100 other drugs.

Interactions between your selected drugs and food

No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

https://www.drugs.com/interactions-check.php?drug_list=243-0,705-360

All the best and take care.-

caringsonbj 20 Jan 2011

this may seem like an old answer but try viewing https://www.drugs.com/answers/ another suggestion maybe it could be something not caused by these and besides you dont need to get run down and debilated please just check this out to be sure

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions